Problèmes d'interpolation dans quelques espaces de fonctions non entières
Bulletin de la Société Mathématique de France, Volume 111 (1983), p. 251-285
@article{BSMF_1983__111__251_0,
     author = {M\'eril, Alex},
     title = {Probl\`emes d'interpolation dans quelques espaces de fonctions non enti\`eres},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {111},
     year = {1983},
     pages = {251-285},
     doi = {10.24033/bsmf.1988},
     zbl = {0535.46020},
     mrnumber = {85i:46045},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1983__111__251_0}
}
Méril, Alex. Problèmes d'interpolation dans quelques espaces de fonctions non entières. Bulletin de la Société Mathématique de France, Volume 111 (1983) pp. 251-285. doi : 10.24033/bsmf.1988. http://www.numdam.org/item/BSMF_1983__111__251_0/

[1] Bereinstein (C. A.) et Taylor (B. A.). - A New look at interpolation theory for entire functions of one variable, Advances in Math., vol. 33, 1979, p. 109-143. | MR 80j:30053 | Zbl 0432.30028

[2] Berenstein (C. A.) et Taylor (B. A.). - Interpolation problems in ℂn with application to harmonic analysis, J. Anal. Math., vol. 38, 1980, p. 188-254. | MR 82h:32002 | Zbl 0464.42003

[3] Berenstein (C. A.) et Struppa (D.). - Interpolation problems in cones, Preprint, Univ. Orsay, 1981.

[4] Ehrenpreis (L.). - Fourier Analysis in several complex variables, Wiley Interscience, New York, 1970. | MR 44 #3066 | Zbl 0195.10401

[5] Gurevich (D. I.). - Counterexamples to a problem of L. Schwartz, Funct. Analysis Applic., vol. 9, 1975, p. 116-120. | MR 52 #11582 | Zbl 0326.46020

[6] Hörmander (L.). - Complex analysis in several variables, North Holland, New York, 1973. | Zbl 0271.32001

[7] Hörmander (L.). - Generator for some rings of analytic functions, Bull. A.M.S., vol. 73, 1967, p. 943-949. | MR 37 #1977 | Zbl 0172.41701

[8] Kawaï (T.). - On the theory of Fourier hyperfunctions and its application to partial differential equation with constant coefficients, J. Fac. Sc. Univ. Tokyo, Sect. I.A. 17, 1970, p. 463-483. | MR 45 #7252 | Zbl 0212.46101

[9] Kelleher (J. J.) et Taylor (B. A.). - Finitely generated ideal in rings of analytic functions, Math. Ann., vol. 193, 1971, p. 225-237. | MR 46 #2077 | Zbl 0207.12906

[10] Martineau (A.). - Équations différentielles d'ordre infini, Bull. Soc. Math. Fr., t. 95, 1967, p. 109-154. | Numdam | Zbl 0167.44202

[11] Méril (A.). - Analytic functionals with unbounded carriers and mean periodic functions. Transactions of A.M.S., vol. 278, n° 1, 1983, p. 115-136. | MR 84i:46050 | Zbl 0519.46048

[12] Morimoto (M.). - Analytic functionals with non compact carriers, Tokyo J. Math., vol. 1, n° 1, 1978, p. 77-103. | MR 80d:46074 | Zbl 0384.46027

[13] Palamodov (V.). - Linear differential operator with constant coefficients, Springer Verlag, 1970. | MR 41 #8793 | Zbl 0191.43401

[14] De Roever (J. W.). - Fourier Transform of holomorphic functions and application to Newton interpolation series II T. W 148, Math. Centrum, Amsterdam. | Zbl 0308.46041

[15] De Roever (J. W.). - Complex Fourier transform and analytic functionals with unbounded carriers, Math. Centre Tracts 89, Amsterdam, 1978. | Zbl 0406.46032

[16] Skoda (H.). - Application des techniques L2 à la théorie des idéaux d'une algèbre de fonctions holomorphes avec poids, Ann. Ec. Norm. Sup., vol. 5, (4), 1972, p. 545-579. | Numdam | MR 48 #11571 | Zbl 0254.32017

[17] Struppa (D.). - The fundamental principle for systems of convolutions equations, Memoirs A.M.S., vol. 41, n° 273, 1983. | MR 85h:46062 | Zbl 0503.46027